Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1727
Title: Some possible fuzzy solutions for second order fuzzy initial value problems involving forcing terms
Authors: Akın, Ömer
Khaniyev, Tahir
Oruc, O.
Türkşen, İsmail Burhan
5047
17222
Keywords: Fuzzy Differential Equations
Fuzzy Initial Value Problems
Fuzzy Forcing Functions
Zadeh's Extension Principle
Issue Date: 2014
Publisher: Azerbaijan National Academy of Sciences
Source: Akin, O., Khaniyev, T., Oruc, O., & Turksen, I. B. (2014). Some possible fuzzy solutions for second order fuzzy initial value problems involving forcing terms. Appl. Comput. Math, 13(2), 239-249.
Abstract: In this paper, we state a fuzzy initial value problem of the second order fuzzy differential equations. Here, we investigate problems with fuzzy coefficients, fuzzy initial values, and fuzzy forcing functions where fuzzy terms are fuzzy numbers. We have extended the algorithm given in [2]. Finally, we present some examples by using our extended algorithm.
URI: http://acmij.az/view.php?lang=az&menu=journal&id=357
https://hdl.handle.net/20.500.11851/1727
ISSN: 1683-3511
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

WEB OF SCIENCETM
Citations

2
checked on Feb 4, 2023

Page view(s)

44
checked on Feb 6, 2023

Google ScholarTM

Check


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.